Anabolic steroids, bodybuilding discussion forums. - Steroidology

 

Discussion on Testosterone Replacement Therapy

Results 1 to 14 of 14
  1. #1
    Rookie
    Join Date
    Feb 2013
    Posts
    28
    Rep Power
    2
    TRT and Urinary Tract Issues?
    Anyone ever run into urinary tract irritation, burning while you urinate, and possible urinary tract infection symptoms while on testosterone replacement therapy (TRT) via injections? My urologist says there's white blood cells in my urinalysis, but no signs of infection. I was prescribed .3ml of testosterone cypionate once per week via injection, and I've been administering the injections myself. I'm 32, pretty healthy, but had hypogonadal issues due to asthma and steroid medication when I was a kid. Also, I'm taking Dexedrine for ADD. So, I stopped taking the cypionate for a while and the uti issues stopped. Started up again and they came back instantly.

    So, does the expulsion of the cypionate via urine break down to any substances that could irritate the urethra on its way out? Like different kinds of acids, etc? If so, any advice on what I could take to counteract the irritation issues? It all really sucks, need some advice. Thanks guys.

  2. #2
    Junior Bodybuilder methos's Avatar
    Join Date
    Mar 2009
    Posts
    400
    Rep Power
    6
    I have never heard of anyone having issues like this with an injectable testosterone. I assume you are taking care of the obvious things like hydration? The only issues I have had at higher doses is some prostate enlargement which can also causes a bit of burning But Saw Palmetto or small dosed of Cialis help this quickly.

  3. #3
    Rookie
    Join Date
    Feb 2013
    Posts
    28
    Rep Power
    2
    Yeah, maybe that's what's up. Prostate gets bigger after dosing, then when I strain to take a leak it gets backed up, and then infection sets in. probably a combo of the test side effects and the dexedrine amp side effects. Kind of like salting a wound.

  4. #4
    Novice dar423's Avatar
    Join Date
    Jan 2013
    Location
    Ontario
    Posts
    63
    Rep Power
    2

  5. #5
    Junior Bodybuilder
    Join Date
    Nov 2012
    Location
    Seattle
    Posts
    475
    Rep Power
    3
    A uti from test cyp is possible due to the effects it may have on your prostate but I know for a fact that adderall can cause a uti. I don't know about dexedrine though. I was prescribed adderall for add but because its side effects and the fact that it was affecting my progress in the gym I haven't used it for years and am fine. I'd drop the dexedrine unless you absolutely need it. Also how many mg is .3ml of test cyp?

  6. #6
    Moderator Megatron28's Avatar
    Join Date
    Jun 2012
    Location
    USA
    Posts
    8,169
    Rep Power
    53
    I bet it is due to the fact that raising your T levels has given you the libido of a 17 year old and thus increased your likelihood of putting your dick in skanky girls.

  7. #7
    Rookie
    Join Date
    Feb 2013
    Posts
    28
    Rep Power
    2
    Yep, turns out it was prostate related. Amps effect the prostate, and so does testosterone cyp. I was doing .3ml once per week, but I've increased that to .4ml per doctor's orders. With the added testosterone cyp, combined with Dexedrine, which is dextroamphetamine (it also can effect the prostate) I was giving myself a double whammy and didn't realize it. Funny thing is, if I cut out the testosterone cyp injections and only take my ADD meds, I am fine with no urinary side effects. If I cut out the ADD meds and only go with the testosterone injections, I am also fine with no side effects. However, I can't take both at the same time as it causes mega pee issues. Sucks. Even with taking pygeum and nettle, I still get the side effects when I take the testosterone cyp and dexedrine at the same time. Guess it's going to have to be one or the other. I've gotta go with test cyp though since my body naturally doesn't make enough due to a malfunctioning left nut lol. I'm looking around for herbals that'll help with the scatter brain issues, so frustrating!

  8. #8
    Rookie
    Join Date
    Feb 2013
    Posts
    6
    Rep Power
    0
    I don't know how all those drugs you're taking affect you but has your urologist ruled out prostate infection? Read a few Super Beta Prostate testimonials and see how others with similar symptoms have felt with this supplement.
    http://dailymotion.com/video/xvfv99_...e#.UOVlVuQ3sbA
    Last edited by jameshodge; 02-25-2013 at 03:25 AM.

  9. #9
    Junior Bodybuilder
    Join Date
    Oct 2012
    Posts
    250
    Rep Power
    3
    Good fish oils help add. And I recall it takes substantial dose like maybe 9g a day. Google it...

  10. #10
    Pro Bodybuilder pikiki's Avatar
    Join Date
    Nov 2011
    Location
    Hitting hard!!!!
    Posts
    2,418
    Rep Power
    6
    It is common due to prostate enlargement, I went to the same issue after a year and half of TRT+cycles I got an scrip for Terazosin 2mg ed to deal with it, so far after 2 weeks on it no changes so I will bump to 4mgs ed. Get with your medic!!!!
    OPTIMUM PHARMA-REP

  11. #11
    Pro Bodybuilder IMT staff's Avatar
    Join Date
    Apr 2012
    Posts
    1,333
    Rep Power
    3
    Quote Originally Posted by jameshodge View Post
    I don't know how all those drugs you're taking affect you but has your urologist ruled out prostate infection? Read a few Super Beta Prostate testimonials and see how others with similar symptoms have felt with this supplement.
    http://dailymotion.com/video/xvfv99_...e#.UOVlVuQ3sbA
    this is spam fellas
    [SIGPIC][/SIGPIC]
    Are you looking for Dr Prescribed Testosterone? Contact us Now!

    Contact us for your FREE no obligation pre-approval!

    IncreaseMyT.com

    Info@IncreaseMyT.com

    866-206-9926

  12. #12
    Novice Alejandro's Avatar
    Join Date
    Jan 2013
    Location
    Manila philippines
    Posts
    85
    Rep Power
    2
    Not a good idea to even click on a link from a member with a post count of 1...

  13. #13
    Novice
    Join Date
    Jan 2013
    Posts
    143
    Rep Power
    2
    I had an infection once and got it checked out right a way and it turned out to be some kind of sperm buildup in the testicle tubes... I don't remember all the technical or medical language but with a small dose of antibiotics it cleared up just fine.

  14. #14
    Novice
    Join Date
    Sep 2012
    Posts
    40
    Rep Power
    3
    I had same issue....Cialis was a miracle drug...in more ways than one ..

Thread Information
Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads
  1. By old&stacked in forum Men General Health
    Replies: 0
    Last Post: 01-21-2013, 08:42 PM
  2. Replies: 0
    Last Post: 07-24-2012, 03:53 PM
  3. By yari777 in forum Anabolic Steroid Forum
    Replies: 3
    Last Post: 06-18-2007, 09:41 AM
  4. By FATMEXICAN in forum Anabolic Steroid Forum
    Replies: 16
    Last Post: 09-30-2004, 01:24 PM
  5. By sniper27 in forum Anabolic Steroid Forum
    Replies: 5
    Last Post: 08-26-2004, 02:59 PM
Tags for this Thread
Bookmarks
Posting Permissions
  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
  

3Js Nutrition Network

juicepump







need to build muscle





3Js Nutrition Network



mr supps





need to build muscle